# SDR UPS08153919

- Difficulty date: October 29, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 8,078 hours, 4,917 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: A57661001179
- Part serial: FH1528
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C RT WING ALL SPEED AILERON UPPER T/E NUMEROUS DENTS.  REPAIRED RT WING ASA UPPER T/E REF EO C-5750-31147-A AND EA 300- 5751-01-A1554.
